# SDR SCNA20171111267

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 947-STA 967 RBL 25 HAS CORROSION ON UPPER SURFACE. VERIFIED CORROSION WAS 100% THROUGH MATERIAL AND PART WAS OUT OF LIMITS. REMOVED FLOOR SUPPORT STA 947 - STA 967, RBL 25. VERIFIED NEW PART (P/N 147A5660-3 A-TAG # PP2979. LOCATED AND DRILLED NEW PART. COUNTER SUNK HOLES. INSTALLED NUT PLATES. INSTALLED NEW FLOOR SUPPORT.
